# SDR VNAA2014022300020

- Difficulty date: February 23, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 22,303 hours, 22,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CORROSION WAS FOUND ON SEAT TRACK BS 683 TO 836.  THE AREA WAS INSPECTED AND SEAT TRACKS REPLACED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
